# SDR DALA201806013759

- Difficulty date: May 2, 2014
- Submitted: June 1, 2018
- Operation: Air carrier
- Aircraft: N675DL
- Make and model: Boeing 757232
- Aircraft serial: 25980
- Aircraft time: 83,190 hours, 37,648 cycles
- System (JASC): 5240 · Service Doors
- Part: Plate
- Condition: Corroded
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR LOWER HINGE, LOWER CAM PLATE CORRODED.  REMOVED AND REPLACED THE CAM PLATE IAW ERA 476391-14MA, REV B, SECTION III.
